TopCare Junior Strength Ibuprofen 100mg Tablets Orange Flavor
TopCare Children's Pain & Fever Grape Flavor Oral Suspension
TopCare Health Children's Pain & Fever 160mg Chewable Tablets Bubble Gum Flavor
TopCare Children's Pain & Fever Bubble Gum Flavor Bonus
TopCare Children's Pain & Fever Strawberry Flavor Oral Suspension
TopCare Children's Ibuprofen Oral Suspension Bubble Gum Flavor Bonus
TopCare Children's Ibuprofen Oral Suspension Berry Flavor
TopCare Infant's Pain & Fever Grape Flavor Oral Suspension
item added to cart
Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Do not use if printed neckband is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Do not freeze. See bottom panel for expiration date. Misc: For ages 2 to 11 years. 100 mg per 5 ml. Pain reliever/Fever reducer (NSAID). 25% more free. Lasts up to 8 hours. Alcohol free. Quality guaranteed. Compare to Children's Motrin Grape Flavor active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Motrin Grape Flavor). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.
4 varieties available
Children's Motrin Grape Ibuprofen Oral Suspension
4 fl oz
Log In to Add to Cart
- Update Store
Note: Time slots are reserved for 2 hours or until checkout. You can update your reserved time slot before checkout.